RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 5, Pages 125–154 (Mi izv454)  

This article is cited in 1 scientific paper (total in 1 paper)

The justification of an asymptotic expansion for the solution of the two-dimensional flow problem at small Reynolds numbers

L. I. Sazonov

Rostov State University

Abstract: A complete asymptotic expansion is constructed and justified for the solution of the problem of a two-dimensional exterior viscous fluid flow past a finite body at small Reynolds numbers.

DOI: https://doi.org/10.4213/im454

Full text: PDF file (1909 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:5, 975–1006

Bibliographic databases:

UDC: 517.9
MSC: 34E15, 34E20, 35B20, 35J15, 35J30, 46A11, 46A13, 46M35, 47G05, 47H1, 47H99, 76D05, 76M20
Received: 23.07.2002

Citation: L. I. Sazonov, “The justification of an asymptotic expansion for the solution of the two-dimensional flow problem at small Reynolds numbers”, Izv. RAN. Ser. Mat., 67:5 (2003), 125–154; Izv. Math., 67:5 (2003), 975–1006

Citation in format AMSBIB
\Bibitem{Saz03}
\by L.~I.~Sazonov
\paper The justification of an asymptotic expansion for the solution of the two-dimensional flow problem at small Reynolds numbers
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 5
\pages 125--154
\mathnet{http://mi.mathnet.ru/izv454}
\crossref{https://doi.org/10.4213/im454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2018743}
\zmath{https://zbmath.org/?q=an:1067.35067}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 5
\pages 975--1006
\crossref{https://doi.org/10.1070/IM2003v067n05ABEH000454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187798600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748698463}


Linking options:
  • http://mi.mathnet.ru/eng/izv454
  • https://doi.org/10.4213/im454
  • http://mi.mathnet.ru/eng/izv/v67/i5/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Sazonov, “The three-dimensional stationary flow problem at small Reynolds numbers”, Izv. Math., 75:6 (2011), 1185–1214  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:261
    Full text:135
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019